Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2018 | Journal Article | LibreCat-ID: 34664
T. Black, “Global Very Weak Solutions to a Chemotaxis-Fluid System with Nonlinear Diffusion,” SIAM Journal on Mathematical Analysis, vol. 50, no. 4, pp. 4087–4116, 2018, doi: 10.1137/17m1159488.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 33261
S. Schwenker, “Generic Steady State Bifurcations in Monoid Equivariant Dynamics with Applications in Homogeneous Coupled Cell Systems,” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, pp. 2466–2485, 2018, doi: 10.1137/17m116118x.
LibreCat
| DOI
| arXiv